I took the morning after pill twice in one week(yes dumb i know). I ended up getting a yeast infection. took Monistat 3 but its still itchy. its the 4th day since I've completed Monistat 3 and I am still getting discharge i think from the suppository at least that's what i think because it smells like the suppository and i can only tell by smell because my period started. I don't know what to do?
If you used treatment for a yeast infection and you still have symptoms, its time to see a dr, it probably wasn't yeast, or its too much for OTC meds. You should'nt be having discharge from the suppositories this late.
Did you find out after why it kept im in my fourth day and im still itchy n irritated im trying see if this normal and wait for the seven days if not go to the doctors .i was just wondering if thats normal after four days
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Dec 2012 • 6 answers
Updated 31 Jan 2015 • 1 answer
Monistat-1 - I used the Monistat 1 on Wed today is Monday and I still feel sore and itchy. I started
Updated 10 May 2015 • 2 answers
Monistat-1 - I've had a yeast infection in the past but just a couple days ago I experienced similar
Updated 18 Dec 2015 • 2 answers
Updated 10 May 2018 • 1 answer